Items where Author is " Luca F"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Luca F and Szalay László (2013) On the Fibonacci distances of ab, ac and bc. ANNALES MATHEMATICAE ET INFORMATICAE, 41. pp. 137-163. ISSN 1787-5021

Liptai Kálmán and Luca F and Pintér Ákos and Szalay László (2009) Generalized balancing numbers. INDAGATIONES MATHEMATICAE-NEW SERIES, 20 (1). pp. 87-100. ISSN 0019-3577

Luca F and Szalay László (2009) Lucas diophantine triples. INTEGERS, 9 (4). pp. 441-457. ISSN 1553-1732

Luca F and Szalay László (2008) Fibonacci diophantine triples. GLASNIK MATEMATICKI, 43 (2). pp. 253-264. ISSN 0017-095X

Luca F and Szalay László (2007) Fibonacci numbers of the form p(a) +/- p(b)+1. FIBONACCI QUARTERLY, 45 (2). pp. 98-103. ISSN 0015-0517

Luca F and Szalay László (2006) Congruent numbers with higher exponents. ACTA MATHEMATICA ET INFORMATICA UNIVERSITATIS OSTRAVIENSIS, 14 (1). pp. 49-55. ISSN 1211-4774

Koninck de JM and Luca F and Szalay László (2005) A Schinzel hypothesis H type of result for economical numbers. ANNALES DES SCIENCES MATHÉMATIQUES DU QUÉBEC, 29 (1). pp. 1-4. ISSN 0707-9109

Luca F and Szalay László (2004) Linear diophantine equation with three consecutive binomial coefficients. ACTA ACADEMIAE PAEDAGOGICAE AGRIENSIS SECTIO MATEMATICAE, 31. pp. 53-60. ISSN 1589-6498

This list was generated on 2021. április 16. 16:03:32 CEST.